# SDR 95UAL757003

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Cable
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL INOP ROW 25C-32C.  REPLACED POWER CABLE.  OPS CKS OK.
